# SDR CALA2014032000371

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,567 hours, 16,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A750312
- Condition: Abnormal
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE HAS CORROSION UNDER NUTPLATES AT BS 500H TO 500I STRINGERS 2 - 6R.  R & R BAFFLE IAW DWG 143A7503-12 & SRM 51-40-02.
